# SDR USAA2014071500002

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 44,831 hours, 18,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2388
- Condition: Inoperative
- Location: Cabin
- Part time: 30,674 hours, 18,808 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMER RED LIGHTS INOPERATIVE ON SEAT & SIDEWALL FOR WING EXITS.  R & R EPSU AT ROW 9R.  OPERATIONS CHECKED GOOD ALL WORK IAW AMM 33-51-38.  ALSO, REPLACED DEU 300HR5.
